Is melacare gives any side effects? But if I am going to college, my skin will change pink color? What is the reason?

Doctor Answers 1

Melacare safety profile

Hi,melacare should not be used without prescription from a qualified doctor.It is the combination of three different agents;hydroquinone,tretinoin and steroids.On long term use steroids can lead to thining of the skin and the retionds leads  to photosensitivity because of which if you expose yourself to sun without proper sunprotection the skin becomes pink.Hence it should not be used long term or without proper indication.


India Plastic Surgeon
4.8 out of 5 stars 123 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.